# SDR CA150528002

- Difficulty date: May 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 21195761001
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE SURGES AT HIGH ALTITUDE.  THE SURGES OCCURRED ABOUT 3 MINUTES APART AT FL 450 & A VIBRATION WAS OBSERVED BY THE CREW.  SHORTLY AFTER, POWER WAS REDUCED TO BEGIN DESCENT.  IT WAS NOTICED THAT THROTTLE WOULD NOT INCREASE POWER ON LT ENG, BUT WERE ABLE TO LAND WITHOUT INCIDENT.  ECU B REPLACED.
